Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 21, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 10, 2013, 3:57 PM EDT for Carroll County, Clinton County, Tippecanoe County, Indiana. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2013, 3:57 PM EDT (19:57 UTC)
- Expired
- Apr 10, 2013, 4:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Carroll County, IN, Clinton County, IN, Tippecanoe County, IN
The radar
The Indianapolis radar (KIND), 86 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 4:10 PM EDT | HAIL 1 | 2 Ne Dayton, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 1:53 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2649 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 15.4
The text
As transmitted, in the capitals the NWS used until 2016.
010 WUUS53 KIND 101957 SVRIND INC015-023-157-102030- /O.NEW.KIND.SV.W.0021.130410T1957Z-130410T2030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 357 PM EDT WED APR 10 2013 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CARROLL COUNTY IN NORTH CENTRAL INDIANA... NORTHWESTERN CLINTON COUNTY IN CENTRAL INDIANA... EAST CENTRAL TIPPECANOE COUNTY IN WEST CENTRAL INDIANA... * UNTIL 430 PM EDT * AT 355 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF LAFAYETTE...AND MOVING NORTHEAST AT 35 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES AND IS POSSIBLE. * LOCATIONS IMPACTED INCLUDE... ROSSVILLE AND FLORA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4044 8638 4035 8671 4042 8677 4062 8649 TIME...MOT...LOC 1957Z 235DEG 31KT 4040 8671 HAIL...1.00IN WIND...<50MPH $$ LEE/TUCEK
2 follow-up statements
840 WWUS53 KIND 102021 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 421 PM EDT WED APR 10 2013 INC157-102031- /O.CAN.KIND.SV.W.0021.000000T0000Z-130410T2030Z/ TIPPECANOE IN- 421 PM EDT WED APR 10 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TIPPECANOE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4037 8669 4045 8670 4062 8649 4044 8638 TIME...MOT...LOC 2021Z 235DEG 31KT 4042 8665 $$ INC015-023-102030- /O.CON.KIND.SV.W.0021.000000T0000Z-130410T2030Z/ CARROLL IN-CLINTON IN- 421 PM EDT WED APR 10 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN CLINTON AND SOUTHEASTERN CARROLL COUNTIES UNTIL 430 PM EDT... AT 419 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF LAFAYETTE...AND MOVING NORTHEAST AT 35 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS POSSIBLE. LOCATIONS IMPACTED INCLUDE... ROSSVILLE AND FLORA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4037 8669 4045 8670 4062 8649 4044 8638 TIME...MOT...LOC 2021Z 235DEG 31KT 4042 8665 HAIL...1.00IN WIND...<50MPH $$ LEE/TUCEK
284 WWUS53 KIND 102027 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 427 PM EDT WED APR 10 2013 INC015-023-102036- /O.EXP.KIND.SV.W.0021.000000T0000Z-130410T2030Z/ CARROLL IN-CLINTON IN- 427 PM EDT WED APR 10 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLINTON AND SOUTHEASTERN CARROLL COUNTIES WILL EXPIRE AT 430 PM EDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM EDT. LAT...LON 4037 8669 4045 8670 4062 8649 4044 8638 TIME...MOT...LOC 2026Z 235DEG 31KT 4044 8660 $$ LEE/TUCEK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:48 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 10, 2:48 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 248 PM EDT WED APR 10 2013 .UPDATE... THE LONG TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 341 AM EDT WED APR 10 2013 A STRONG LOW PRESSURE SYSTEM WILL PUSH THROUGH CENTRAL INDIANA TONIGHT AND TOMORROW...TRIGGERING STRONG TO SEVERE THUNDERSTORMS ALONG AND AHEAD OF AN ASSOCIATED COLD FRONT. CONVECTIVE ACTIVITY WILL TAPER OFF BY TOMORROW EVENING WITH ONLY SOME LINGERING SHOWERS INTO FRIDAY MORNING. DRY AND COOL WEATHER WILL BE THE NORM FOR FRIDAY AND SATURDAY IN THE WAKE OF AFOREMENTIONED COLD FRONT. HOWEVER...ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS WILL COME LATE IN THE WEEKEND AS ANOTHER SYSTEM MOVES THROUGH THE GREAT LAKES REGION. && .NEAR TERM /REST OF TODAY/... ISSUED AT 1011 AM EDT WED APR 10 2013 AT 10 AM RADAR MOSAIC SHOWED ALMOST NO ECHOES ACROSS THE FORECAST AREA. WARM/STATIONARY FRONT IS JUST NORTH OF THE FORECAST AREA BETWEEN RENSSELAER AND LAFAYETTE. TEMPERATURES WERE IN THE LOW 70S WITH DEW POINTS IN THE LOW 60S AND WINDS OUT OF THE SOUTHWEST AROUND 25 MPH. BASED ON TRENDS AND HRRR/RAP OUTPUT DECREASED POPS FOR THE NEXT COUPLE OF HOURS. THEN INCREASED POPS SOME FOR THE AFTERNOON WITH RAPID UPDATE MODELS SHOWING CONVECTIVE DEVELOPMENT ACROSS THE AREA BY LATE THIS AFTERNOON. ALTHOUGH LARGER SCALE FRONTAL FORCING WILL STILL BE ABSENT...WATER VAPOR SATELLITE AND SURFACE ANALYSIS INDICATE A WEAK WAVE CURRENTLY OVER EASTERN MISSOURI/WESTERN ILLINOIS THAT SHOULD MOVE ALONG THE FRONT AND PROVIDE THE NECESSARY FORCING THIS AFTERNOON/EVENING TO TAP INTO WHAT SHOULD BE AMPLE INSTABILITY WITH OVER 60 DEW POINTS AND HIGH TEMPERATURES REACHING INTO THE UPPER 70S/LOW 80S ON STRONG SOUTHWESTERLY FLOW. ALSO SEEING SOME CLEARING ON SATELLITE TO THE SOUTHWEST...SO THINK THOSE 80S COULD STILL BE ATTAINABLE DESPITE CURRENT CLOUD COVER. GIVEN THE INSTABILITY AND FORCING MENTIONED ABOVE...DO SEE SOME POTENTIAL FOR SEVERE THIS AFTERNOON INTO EVENING AND HAVE ADDED THIS TO THE HWO. WHILE INSTABILITY WILL BE LOWER TONIGHT STILL SEE STRONGER FORCING AND DYNAMICS PRESENT WITH FRONTAL PASSAGE LATE TONIGHT/EARLY THURSDAY SO SEVERE WILL BE IN PLAY THEN AS WELL. && .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... ISSUED AT 341 AM EDT WED APR 10 2013 THE MAIN FOCUS OF THE SHORT TERM PERIOD IS SEVERE WEATHER POTENTIAL FOR TONIGHT AND TOMORROW. SPC CONTINUES TO KEEP ALL OF CENTRAL INDIANA UNDER A SLIGHT RISK FOR SEVERE WEATHER THROUGH DAY 1. CURRENT THINKING IS THAT COLD FRONT WILL START IMPACTING THE WESTERN PORTIONS OF CENTRAL INDIANA AFTER THU 06Z TONIGHT AND KEEP PROPAGATING EAST THROUGH EARLY TOMORROW MORNING. THIS WOULD PUT THE BULK OF THUNDERSTORMS THROUGH THE INDY METRO SOMEWHERE IN THE THU 09-15Z TIME FRAME. FORECAST SOUNDINGS ARE HINTING AT SBCAPES OF 1000 TO 1500 J/KG WITH AMPLE MOISTURE AND HEAT IN PLACE. A STRONG LOW LEVEL JET OVER 60 KTS SHOULD ACCELERATE SEVERE THUNDERSTORM DEVELOPMENT AFTER THU 06. AN UPPER LEVEL JET WILL ACCOMPANY THE UPPER LEVEL LOW TOMORROW AFTERNOON...BUT EXPECTING ENVIRONMENT TO BE WORKED OVER BY THAT POINT. NONETHELESS...WILL KEEP MENTION OF ISOLATED THUNDERSTORMS OVER THE FORECAST AREA UNTIL THAT UPPER LOW HAS EXITED THE REGION. TEMPS...WAS ABLE TO GO WITH ALLBLEND IN WAKE OF THE SYSTEM AS MODELS COME INTO AGREEMENT WITH THE WEATHER PATTERN. MUCH COOLER TEMPS IN THE 40S AND 50S CAN BE EXPECTED FOR FRIDAY WITH DRY CONDITIONS. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... ISSUED AT 247 PM EDT WED APR 10 2013 DRY COOL START TO THE WEEKEND AS THE UPPER TROUGH WILL BE IN THE PROCESS OF LIFTING OUT OF THE OHIO VALLEY. WARM ADVECTION WILL COMMENCE BY SATURDAY EVENING AS SURFACE HIGH PRESSURE SHIFTS OFF TO THE EAST AND SOUTHERLY FLOW DEVELOPS. HIGHS ON SATURDAY LIKELY TO REMAIN MOSTLY IN THE UPPER 40S AND LOWER 50S WITH TEMPS FALLING INTO THE 30S SATURDAY NIGHT. FOCUS FOR THE REMAINDER OF THE EXTENDED IS ON THE ARRIVAL AND PASSAGE OF A WARM FRONT ON SUNDAY...BRINGING A RETURN TO MUCH WARMER AND INCREASINGLY UNSETTLED CONDITIONS AS WE HEAD INTO EARLY NEXT WEEK WITH THE BOUNDARY BECOMING NEARLY STATIONARY ACROSS THE REGION. OP GFS CONTINUES TO BE AN OUTLIER WITH A MORE INTENSE LEAD WAVE ALONG THE BOUNDARY AND CONSEQUENTLY...THE MODEL APPEARS TO BE OVERDOING RAINFALL POTENTIAL WITH THE WARM FRONT ON SUNDAY. WILL CONTINUE TO INDICATE ONLY LOW CHANCE POPS SUNDAY AND FOCUS THEM MAINLY NORTH OF I-70. MODEL DIFFERENCES ABOUND THROUGH THE REST OF THE EXTENDED AS THE FRONT WILL OSCILLATE ACROSS THE OHIO VALLEY WITH WAVES TRAVERSING THE BOUNDARY. AT THIS POINT...WILL CARRY CHANCE FOR THUNDERSTORMS FROM MONDAY THROUGH WEDNESDAY. HIGH TEMPS WILL RETURN INTO THE 60S AND 70S DURING THE PERIOD... POSSIBLY EVEN WARMER SHOULD THE BOUNDARY SET UP FURTHER NORTH IN THE LOWER GREAT LAKES. && .AVIATION /DISCUSSION FOR 101800Z TAF ISSUANCE/... ISSUED AT 1255 PM EDT WED APR 10 2013 POTENTIAL FOR MVFR/IFR CONDITIONS WITHIN CONVECTION THIS AFTERNOON AND EARLY EVENING. MORE WIDESPREAD MVFR/IFR CONDITIONS WILL DEVELOP WITHIN THUNDERSTORMS EARLY THURSDAY MORNING. WARM FRONT REMAINS ACROSS THE EXTREME NORTHERN PART OF THE FORECAST AREA EARLY THIS AFTERNOON...CREATING A COMPLEX FORECAST OVER THE NEXT SEVERAL HOURS AS DISTURBANCES ALOFT RIPPLE ALONG THE BOUNDARY. CONVECTION INCREASING CURRENTLY IN ADVANCE OF A WAVE ALOFT MOVING THROUGH CENTRAL ILLINOIS. WITH THE ATMOSPHERE BECOMING INCREASINGLY MOIST AND UNSTABLE...ANTICIPATE CONVECTION TO INCREASE IN COVERAGE THROUGH THE AFTERNOON WITH THE POTENTIAL TO PRODUCE LOCALLY IFR CONDITIONS WITHIN HEAVIER STORMS AS THEY IMPACT THE TERMINALS. WINDS WILL REMAIN FROM THE SOUTHWEST AND GUST AT 25-30KTS AT KBMG/KHUF/KIND INTO THE EARLY EVENING. WIND FORECAST MUCH MORE PROBLEMATIC AT KLAF AS BOUNDARY HAS SLIPPED JUST SOUTH OF THE TERMINAL. WHILE WINDS HAVE SHIFTED TO THE NORTH...LIKELY TO SEE VARIABLE DIRECTION ON THE WINDS AT TIMES OVER THE NEXT FEW HOURS WITH THE BOUNDARY REMAINING IN THE VICINITY OF THE TERMINAL. WIND DIRECTION WILL TRANSITION TO S/SE AT ALL TERMINALS BY THIS EVENING WITH THE MAIN LOW PRESSURE WAVE MOVING INTO THE MID MISSISSIPPI VALLEY. THE TRACK OF THIS SYSTEM IS LIKELY TO PUSH THE WARM FRONT BACK TO THE NORTH OF KLAF...AND IS LIKELY TO SHIFT MORE WIDESPREAD CONVECTION NORTH OF THE TERMINALS AS WELL. WILL MAINTAIN A VCTS MENTION AT ALL SITES THROUGH MUCH OF THE NIGHT HOWEVER AS A STEADILY INTENSIFYING LOW LEVEL JET MAINTAINS A WARM MOIST AIRMASS OVER THE REGION. THE LOW WILL TRACK INTO NORTHWEST INDIANA BY DAYBREAK THURSDAY WITH A STRONG COLD FRONT MOVING ACROSS THE FORECAST AREA DURING THE FIRST HALF OF THE DAY. THIS WILL BRING A RENEWED PERIOD WITH WIDESPREAD AND OCCASIONALLY HEAVY CONVECTION THROUGH MIDDAY ALONG WITH IFR CONDITIONS. WINDS WILL BEGIN TO VEER TO THE SOUTHWEST TOWARDS THE END OF THE FORECAST PERIOD AS THE FRONT PASSES THE TERMINALS. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...TDUD NEAR TERM...CP SHORT TERM...TDUD LONG TERM....RYAN AVIATION...RYAN
Hazardous weather outlook, Apr 10, 9:51 AM EDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 951 AM EDT WED APR 10 2013 INZ021-028>031-035>049-051>057-060>065-067>072-111000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 951 AM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: STRONG TO SEVERE THUNDERSTORMS. HAZARDS: DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...BRIEF HEAVY RAINFALL...AND ISOLATED TORNADOES. TIMING: THIS AFTERNOON AND EVENING...AND AGAIN LATE TONIGHT. DISCUSSION: SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE FORECAST AREA THIS AFTERNOON AS A BOUNDARY REMAINS STALLED OVER NORTHERN INDIANA. THUNDERSTORMS MAY BE SEVERE THIS AFTERNOON AND EARLY THIS EVENING. ADDITIONAL SEVERE THUNDERSTORMS MAY IMPACT THE REGION LATE TONIGHT AHEAD OF A STRONG COLD FRONT AND LOW PRESSURE SYSTEM MOVING INTO CENTRAL INDIANA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE INTO THURSDAY MORNING /MAINLY ACROSS THE EASTERN PORTIONS OF CENTRAL INDIANA./ TOTAL RAINFALL AMOUNTS OF OF 1 TO 2 INCHES ARE POSSIBLE BY THURSDAY AFTERNOON...WHICH COULD CAUSE SIGNIFICANT RISES ON CREEKS AND STREAMS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE NEXT MONDAY AND TUESDAY. DISCUSSION: A STRONG COLD FRONT WILL CONTINUE TO MOVE THROUGH THE AREA ON THURSDAY MORNING BRINGING THE POTENTIAL FOR SEVERE STORMS AND HEAVY RAIN. ANOTHER SYSTEM WILL BRING A CHANCE FOR STORMS NEXT MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE TONIGHT AND EARLY TOMORROW MORNING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Special weather statement, Apr 10, 3:04 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
304 PM EDT WED APR 10 2013
INZ021-029-101930-
CARROLL-TIPPECANOE-
304 PM EDT WED APR 10 2013
...STRONG THUNDERSTORM ADVISORY FOR CARROLL AND NORTHERN TIPPECANOE
COUNTIES UNTIL 330 PM EDT...
AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WEST LAFAYETTE...OR NEAR LAFAYETTE...MOVING
NORTHEAST AT 50 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
DELPHI...
BATTLE GROUND...
FLORA...
CAMDEN...
&&
LAT...LON 4073 8652 4070 8652 4069 8637 4055 8637
4043 8666 4043 8669 4042 8670 4031 8695
4055 8711 4057 8678 4063 8678 4074 8655
TIME...MOT...LOC 1904Z 238DEG 45KT 4046 8691
DRTLocal storm report, Apr 10, 3:05 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
305 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL 1 N TERRE HAUTE 39.48N 87.38W
04/10/2013 E0.75 INCH VIGO IN AMATEUR RADIO
&&
BHHLocal storm report, Apr 10, 3:10 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
310 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM HAIL 11 SE INDIANAPOLIS 39.66N 86.00W
04/10/2013 E0.25 INCH MARION IN NWS EMPLOYEE
&&
BHHLocal storm report, Apr 10, 3:18 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
318 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 4 N TERRE HAUTE 39.53N 87.38W
04/10/2013 E1.00 INCH VIGO IN AMATEUR RADIO
&&
BHHSpecial weather statement, Apr 10, 3:21 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
321 PM EDT WED APR 10 2013
INZ061-068-069-101945-
DAVIESS-GREENE-MARTIN-
321 PM EDT WED APR 10 2013
...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN DAVIESS...EASTERN
GREENE AND NORTHWESTERN MARTIN COUNTIES UNTIL 345 PM EDT...
AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF BLOOMFIELD...OR 28 MILES WEST
OF BEDFORD...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BLOOMFIELD...
BURNS CITY...
NEWBERRY...
CRANE...
SOLSBERRY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3884 8714 3885 8714 3917 8682 3917 8679
3909 8668 3902 8668 3873 8696
TIME...MOT...LOC 1921Z 218DEG 33KT 3885 8699
50Local storm report, Apr 10, 3:25 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
325 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL LAFAYETTE 40.41N 86.87W
04/10/2013 E0.25 INCH TIPPECANOE IN BROADCAST MEDIA
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:35 AM EDT | Special Weather Statement | IND | Howard | 25 min |
| Apr 10, 12:30 PM EDT | Special Weather Statement | IND | Clinton | 30 min |
| Apr 10, 12:42 PM EDT | Special Weather Statement | IND | Carroll | 33 min |
| Apr 10, 1:01 PM EDT | Special Weather Statement | IND | Howard | 29 min |
| Apr 10, 1:29 PM EDT | Special Weather Statement | IND | Howard | 31 min |
| Apr 10, 2:33 PM EDT | Special Weather Statement | IND | Randolph | 42 min |
| Apr 10, 2:47 PM EDT | Special Weather Statement | IND | Vigo | 28 min |
| Apr 10, 2:57 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vigo | 18 min |
| Apr 10, 3:04 PM EDT | Special Weather Statement | IND | Carroll, Tippecanoe | 26 min |
| Apr 10, 3:21 PM EDT | Special Weather Statement | IND | Greene | 24 min |
| Apr 10, 3:25 PM EDT | Severe Thunderstorm Warning | IND | Clay, Hendricks, Parke, Putnam | 50 min |
| Apr 10, 4:11 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 34 min |
| Apr 10, 4:22 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan | 38 min |
| Apr 10, 4:40 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion | 35 min |
| Apr 10, 4:50 PM EDT | Areal Flood Advisory | IND | Carroll, Clinton, Tippecanoe | 3 hr |
| Apr 10, 4:56 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton | 34 min |
| Apr 10, 5:06 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison | 24 min |
| Apr 10, 5:20 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 25 min |
| Apr 10, 5:25 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Howard, Tipton | 35 min |
| Apr 10, 5:27 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 33 min |
| Apr 10, 5:32 PM EDT | Areal Flood Advisory | IND | Boone, Clinton, Hamilton, Hendricks, Howard, Montgomery and 3 more | 3 hr |
| Apr 10, 5:43 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery | 32 min |
| Apr 10, 5:56 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 34 min |
| Apr 10, 6:30 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison | 30 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.